W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT311417 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Aneurysm expansion (4597)
| Date of Event |
02/20/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2020, the patient was treated for an abdominal aortic aneurysm.The physician implanted four gore® excluder® aaa endoprostheses, rlt311417, plc141400, and two pll161407.The patient tolerated the procedure.On 27-mar-2024, imaging services received a series of images taken on 18-mar-2024 of a reported migration.It was reported that on a 4 year follow up visit, it was seen that the rlt had migrated distally, with aneurysm enlargement and no clear indication of an endoleak.A reintervention is scheduled for a future time.
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h3 and h6.H.6.Type of investigation: added b13: communication/ interviews h.6.Investigation conclusions: code d16 updated to d15 and d12.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential device or procedure-related adverse events that may occur and/or require intervention include, but are not limited to, endoleak and aneurysm enlargement and, or improper component placement, and component migration.H.3.: imaging evaluation showed the following: the length from the lowest renal to the proximal end of the device is ~60 mm.There is no visible endoleak.Unable to confirm device migration and aneurysm enlargement due to receiving one time-point for evaluation.